# SDR CA090310013

- Difficulty date: March 10, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,066 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E3932
- Condition: Cracked
- Location: Propeller
- Part time: 7,506 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LPI, A CRACK WAS FOUND IN ONE OF THE MOUNTING FLANGE DOWEL HOLES. HUB IS U/S IAW MANUAL NR 202ARV3R31.
